MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC. FOOTPRINT MEDICAL INC. 1.4 FR PEEL-AWAY SHEATH INTRODUCER; INTRODUCER, CATHETER

FOOTPRINT MEDICAL INC. FOOTPRINT MEDICAL INC. 1.4 FR PEEL-AWAY SHEATH INTRODUCER; INTRODUCER, CATHETER
Model Number P1PIC1.4-S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Footprint medical inc., 1.4 fr peel away sheath introducer did not completely split.A portion of the sheath was left encircling the catheter and the sheath could not be removed after the catheter was inserted into the extremely premature baby's arm.As a result the catheter had to be removed and replaced.Fda safety report id# (b)(4).

Brand Name
FOOTPRINT MEDICAL INC. 1.4 FR PEEL-AWAY SHEATH INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
FOOTPRINT MEDICAL INC.
san antonio TX
MDR Report Key10683281
Report NumberMW5097221
Device Sequence Number3483180
Product Code DYB
UDI-Device Identifier00858778006072
UDI-Public(01)00858778006072(17)220508(01)
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2022
Device Model NumberP1PIC1.4-S
Device Lot Number200694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 DA
Patient Weight1